Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Trees, lattices, order, and betweenness


Author: Marlow Sholander
Journal: Proc. Amer. Math. Soc. 3 (1952), 369-381
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1952-0048405-5
MathSciNet review: 0048405
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. D. Duthie, Segments of ordered sets, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 1-14. MR 0007032 (4:74h)
  • [2] Dénes König, Theorie der endlichen and unendlichen Graphen, Leipzig, 1936.
  • [3] Garrett Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, rev. ed., 1948. MR 0029876 (10:673a)
  • [4] E. Pitcher and M. F. Smiley, Transitivities of betweenness, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 95-114. MR 0007099 (4:87d)
  • [5] Martin Altwegg, Zur Axiomatik der teilweise geordneten Mengen, Comment. Math. Helv. vol. 24 (1950) pp. 149-155. MR 0037279 (12:237b)
  • [6] Marlow Sholander, Postulates for distributive lattices, Canadian Journal of Mathematics vol. 3 (1951) pp. 28-30. MR 0038942 (12:472k)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0048405-5
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society